MathSciNet Relay Station
MathSciNet bibliographic data
MR2373612 (2009b:03139) 03E45 (03E35)
Zoble, Stuart On a fragment of the universal Baire property for $\Sigma\sp 1\sb 2$ sets. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1807–1814.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement